Alert archive / Iowa / River Flood Warnings in 2018
River Flood Warning 18, NWS Des Moines, IA
NWS Des Moines, IA issued this river flood warning at May 13, 2018, 8:58 PM CDT for Black Hawk County, Iowa. It took effect at May 14, 2018, 7:00 PM CDT. It was in force for 118 min.
The area
The outline as issued.
The facts
- Issued
- May 13, 2018, 8:58 PM CDT (01:58 UTC)
- In effect from
- May 14, 2018, 7:00 PM CDT
- Expired
- May 14, 2018, 8:58 PM CDT
- In force
- 118 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Black Hawk County, IA
The radar
The Des Moines radar (KDMX), 141 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cedar River at Cedar Falls (CEDI4). The gauge peaked at 87.79 ft at May 15, 2018, 2:00 AM CDT.
- Action stage
- 85 ft
- Minor stage
- 89 ft
- Moderate stage
- 92 ft
- Major stage
- 94 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05463050, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
472
WGUS43 KDMX 140158
FLWDMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Des Moines IA
858 PM CDT Sun May 13 2018
...The National Weather Service in Des Moines has issued a Flood
Warning for all or portions of the following rivers in Iowa...Cedar
River...
Affecting the following counties in Iowa...Black Hawk
River forecasts include observed precipitation, as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area, turn around and find an alternate
route. Turn around, do not drown.
More information--including impact statements and crest
histories--is available on the Web at... www.weather.gov/desmoines.
Click on the Rivers and Lakes link.
&&
IAC013-150157-
/O.NEW.KDMX.FL.W.0018.180515T0000Z-180516T1800Z/
/CEDI4.1.ER.180515T0000Z.180515T0600Z.180515T1800Z.NO/
858 PM CDT Sun May 13 2018
...Flood Warning in effect until Tuesday afternoon...
The National Weather Service in Des Moines has issued a
* Flood Warning for
The Cedar River at Cedar Falls, or From the West Fork Cedar
River...to the Cedar Falls-Waterloo city limits.
* Until Tuesday afternoon.
* At 7:45 PM Sunday the stage was 87.1 feet, or 0.9 feet below Flood
Stage.
* Flood Stage is 88.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage Monday evening. Continue rising to
88.1 feet, or 0.1 feet above Flood Stage, early Tuesday morning.
Then begin falling and go below Flood Stage Tuesday afternoon.
&&
LAT...LON 4256 9238 4251 9245 4258 9255 4262 9255
4262 9241 4256 9238
$$4 follow-up statements
666
WGUS83 KDMX 140903
FLSDMX
Flood Statement
National Weather Service Des Moines IA
403 AM CDT Mon May 14 2018
...The Flood Warning has been cancelled for all or portions of the
following rivers in Iowa...West Fork Des Moines River...
Affecting the following counties in Iowa...Palo Alto...Pocahontas
...The Flood Warning continues for all or portions of the following
rivers in Iowa...Cedar River...West Fork Des Moines River...
Affecting the following counties in Iowa...Black Hawk...Emmet...
Humboldt
River forecasts include observed precipitation, as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area, turn around and find an alternate
route. Turn around, do not drown.
More information--including impact statements and crest
histories--is available on the Web at... www.weather.gov/desmoines.
Click on the Rivers and Lakes link.
&&
IAC013-150903-
/O.CON.KDMX.FL.W.0018.180515T0000Z-180516T1800Z/
/CEDI4.1.ER.180515T0000Z.180515T0600Z.180515T1800Z.NO/
403 AM CDT Mon May 14 2018
...Flood Warning remains in effect until Tuesday afternoon...
The Flood Warning continues for
The Cedar River at Cedar Falls, or From the West Fork Cedar
River...to the Cedar Falls-Waterloo city limits.
* Until Tuesday afternoon.
* At 3:45 AM Monday the stage was 87.4 feet, or 0.6 feet below Flood
Stage.
* Flood Stage is 88.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage this evening. Continue rising to
88.1 feet, or 0.1 feet above Flood Stage, after midnight tonight.
Then begin falling and go below Flood Stage Tuesday afternoon.
&&
LAT...LON 4256 9238 4251 9245 4258 9255 4262 9255
4262 9241 4256 9238
$$
IAC063-150903-
/O.CON.KDMX.FL.W.0005.000000T0000Z-180520T0000Z/
/ESVI4.1.ER.180414T1945Z.180430T0000Z.180519T0000Z.NO/
403 AM CDT Mon May 14 2018
...Flood Warning remains in effect until Friday evening...
The Flood Warning continues for
The West Fork Des Moines River at Estherville, or From the
Iowa-Minnesota border...to near Wallingford.
* Until Friday evening.
* At 3:00 AM Monday the stage was 9.7 feet, or 1.7 feet above Flood
Stage.
* Flood Stage is 8.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...continue falling and go below Flood Stage Friday
evening.
* Impact...At 7.0 feet, Mike Mickelson Park South of Iowa 9 floods.
North Riverside Park North of Iowa 9 floods. Backwater from the
river causes School Creek to affect the low areas of Valley Drive.
&&
LAT...LON 4326 9483 4350 9491 4350 9485 4326 9471
4326 9483
$$
IAC147-151-140933-
/O.CAN.KDMX.FL.W.0017.000000T0000Z-180515T0202Z/
/EMTI4.1.ER.180513T0400Z.180513T1645Z.180514T0215Z.NO/
403 AM CDT Mon May 14 2018
...Flood Warning is cancelled...
The Flood Warning is cancelled for
The West Fork Des Moines River at Emmetsburg, or From near
Graettinger...to Cylinder Creek near West Bend.
* At 3:15 AM Monday the stage was 10.8 feet, or 0.2 feet below Flood
Stage.
* Forecast...fall to 10.1 feet Tuesday morning.
* Impact...At 11.0 feet, Iowa 4 is threatened in areas near the river
overpass. The road to the rendering plant is threatened and the
road to the sanitary landfill area is closed.
&&
LAT...LON 4309 9475 4326 9483 4326 9471 4294 9444
4279 9444 4309 9475
$$
IAC091-150903-
/O.CON.KDMX.FL.W.0016.000000T0000Z-180517T1800Z/
/HBTI4.1.ER.180513T0549Z.180514T1800Z.180516T1800Z.NO/
403 AM CDT Mon May 14 2018
...Flood Warning remains in effect until Wednesday afternoon...
The Flood Warning continues for
The West Fork Des Moines River at Humboldt, or From Joe Reasoner
Dam...to the East Fork Des Moines River.
* Until Wednesday afternoon.
* At 3:15 AM Monday the stage was 10.2 feet, or 0.2 feet above Flood
Stage.
* Flood Stage is 10.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...rise to 10.4 feet, or 0.4 feet above Flood Stage, this
afternoon. Then begin falling and go below Flood Stage Wednesday
afternoon.
* Impact...At 10.0 feet, Water impacts some homes along Country Club
Drive. Sandbagging occurs at the water treatment plant.
&&
LAT...LON 4265 9416 4265 9424 4272 9428 4274 9423
4272 9420 4265 9416
$$
Podrazik867
WGUS83 KDMX 141548
FLSDMX
Flood Statement
National Weather Service Des Moines IA
1048 AM CDT Mon May 14 2018
...The Flood Warning has been extended for all or portions of the
following rivers in Iowa...Cedar River...West Fork Des Moines
River...
Affecting the following counties in Iowa...Black Hawk...Humboldt
...The Flood Warning continues for all or portions of the following
rivers in Iowa...West Fork Des Moines River...
Affecting the following counties in Iowa...Emmet
River forecasts include observed precipitation, as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area, turn around and find an alternate
route. Turn around, do not drown.
More information--including impact statements and crest
histories--is available on the Web at... www.weather.gov/desmoines.
Click on the Rivers and Lakes link.
&&
IAC013-151548-
/O.EXT.KDMX.FL.W.0018.180515T0600Z-180516T1200Z/
/CEDI4.1.ER.180515T0600Z.180515T0600Z.180515T1200Z.NO/
1048 AM CDT Mon May 14 2018
...Flood Warning now in effect until Tuesday morning...
The Flood Warning continues for
The Cedar River at Cedar Falls, or From the West Fork Cedar
River...to the Cedar Falls-Waterloo city limits.
* Until Tuesday morning.
* At 9:45 AM Monday the stage was 87.6 feet, or 0.4 feet below Flood
Stage.
* Flood Stage is 88.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage after midnight tonight.
&&
LAT...LON 4256 9238 4251 9245 4258 9255 4262 9255
4262 9241 4256 9238
$$
IAC063-151548-
/O.CON.KDMX.FL.W.0005.000000T0000Z-180520T0000Z/
/ESVI4.1.ER.180414T1945Z.180430T0000Z.180519T0000Z.NO/
1048 AM CDT Mon May 14 2018
...Flood Warning remains in effect until Friday evening...
The Flood Warning continues for
The West Fork Des Moines River at Estherville, or From the
Iowa-Minnesota border...to near Wallingford.
* Until Friday evening.
* At 10:00 AM Monday the stage was 9.6 feet, or 1.6 feet above Flood
Stage.
* Flood Stage is 8.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...continue falling and go below Flood Stage Friday
evening.
* Impact...At 7.0 feet, Mike Mickelson Park South of Iowa 9 floods.
North Riverside Park North of Iowa 9 floods. Backwater from the
river causes School Creek to affect the low areas of Valley Drive.
&&
LAT...LON 4326 9483 4350 9491 4350 9485 4326 9471
4326 9483
$$
IAC091-151548-
/O.EXT.KDMX.FL.W.0016.000000T0000Z-180517T1200Z/
/HBTI4.1.ER.180513T0549Z.180514T1330Z.180516T1200Z.NO/
1048 AM CDT Mon May 14 2018
...Flood Warning now in effect until Wednesday morning...
The Flood Warning continues for
The West Fork Des Moines River at Humboldt, or From Joe Reasoner
Dam...to the East Fork Des Moines River.
* Until Wednesday morning.
* At 10:15 AM Monday the stage was 10.3 feet, or 0.3 feet above Flood
Stage.
* Flood Stage is 10.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...continue falling and go below Flood Stage Wednesday
morning.
* Impact...At 10.0 feet, Water impacts some homes along Country Club
Drive. Sandbagging occurs at the water treatment plant.
&&
LAT...LON 4265 9416 4265 9424 4272 9428 4274 9423
4272 9420 4265 9416
$$743
WGUS83 KDMX 142048
FLSDMX
Flood Statement
National Weather Service Des Moines IA
348 PM CDT Mon May 14 2018
...The Flood Warning continues for all or portions of the following
rivers in Iowa...Cedar River...
Affecting the following counties in Iowa...Black Hawk
River forecasts include observed precipitation, as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area, turn around and find an alternate
route. Turn around, do not drown.
More information--including impact statements and crest
histories--is available on the Web at... www.weather.gov/desmoines.
Click on the Rivers and Lakes link.
&&
IAC013-152047-
/O.CON.KDMX.FL.W.0018.180515T0600Z-180516T1200Z/
/CEDI4.1.ER.180515T0600Z.180515T0600Z.180515T1200Z.NO/
348 PM CDT Mon May 14 2018
...Flood Warning remains in effect until Tuesday morning...
The Flood Warning continues for
The Cedar River at Cedar Falls, or From the West Fork Cedar
River...to the Cedar Falls-Waterloo city limits.
* Until Tuesday morning.
* At 2:45 PM Monday the stage was 87.7 feet, or 0.3 feet below Flood
Stage.
* Flood Stage is 88.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage after midnight tonight.
&&
LAT...LON 4256 9238 4251 9245 4258 9255 4262 9255
4262 9241 4256 9238
$$424
WGUS83 KDMX 150158
FLSDMX
Flood Statement
National Weather Service Des Moines IA
858 PM CDT Mon May 14 2018
...The Flood Warning has been cancelled for all or portions of the
following rivers in Iowa...Cedar River...
Affecting the following counties in Iowa...Black Hawk
River forecasts include observed precipitation, as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area, turn around and find an alternate
route. Turn around, do not drown.
More information--including impact statements and crest
histories--is available on the Web at... www.weather.gov/desmoines.
Click on the Rivers and Lakes link.
&&
IAC013-150228-
/O.CAN.KDMX.FL.W.0018.000000T0000Z-180516T1200Z/
/CEDI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
858 PM CDT Mon May 14 2018
...Flood Warning is cancelled...
The Flood Warning is cancelled for
The Cedar River at Cedar Falls, or From the West Fork Cedar
River...to the Cedar Falls-Waterloo city limits.
* At 7:45 PM Monday the stage was 87.7 feet, or 0.3 feet below Flood
Stage.
* Forecast...crest below Flood Stage with a stage of 87.8 feet, or
0.2 feet below Flood Stage, after midnight tonight.
&&
LAT...LON 4256 9238 4251 9245 4258 9255 4262 9255
4262 9241 4256 9238
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at May 13, 6:36 PM CDT, 2 hours 22 minutes earlier.
Area forecast discussion, May 13, 6:36 PM CDT, 2 hours 22 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 636 PM CDT Sun May 13 2018 ...Updated for 00z Aviation Discussion... .SHORT TERM.../Tonight through Monday/ Issued at 327 PM CDT Sun May 13 2018 Elevated convection moved across central Iowa along the MUCAPE instability gradient. The high PWATS led to rainfall rates of 1 to 2 inches per hour but fortunately the forward propagation was sufficient to limit flash flooding potential. Surface front remains near the Iowa/Missouri border today although the passing convection has produced some erratic wind fields despite the location of the boundary. The increased mixing behind the convection has also mixed down drier air and allowed some clearing north of the front. Another night of active weather is expected as a surge of moisture pushes into the state. Guidance is suggesting 850mb flow with dewpoints in the mid to upper 60s lifting northward overnight with convective initiation mid to late evening as the low level jet strengthens. Models continue to indicate an axis of heavy rainfall from northeast/east central Iowa eastward into northern Illinois. Once again, the east portions of the forecast area will most favored to see heavy rainfall. There continues to be some concern for flash flooding given it will be the third night of convection across the east. However, the heaviest rainfall has been confined to relatively narrow corridors the past few night. Other convection is expected farther to the west and south near the western axis of the low level inflow and this will also need to be watch for potential heavy rainfall. Residual convection is expected on Monday morning although it should be diminishing quickly as the low level moisture transport quickly wanes. Focus then shifts to the next wave pushing toward the state later in the day. Location of the surface boundary and associated warm sector will be important to overall convective threat across southern Iowa with some suggestion that the boundary remains rather far to the south. However, there remains the possibility of surface based convection in far southern Iowa late in the afternoon with a variety of severe weather possible. Once again, north of the front, any convection will become elevated with hail the main concern with a secondary from damaging winds. Temperatures will remain difficult throughout this entire timeframe depending on frontal placement, amount of cloud cover and precipitation. .LONG TERM.../Monday night through Sunday/ Issued at 327 PM CDT Sun May 13 2018 There will be a couple of weak shortwaves push across Iowa between Monday night. At the surface the quasi-stationary lifts into southeast Iowa during the day then settles back south of the state as a surface low rides the frontal boundary, passing to the east in the evening. By mid afternoon, strong instability works into southern Iowa which gradually shift across the southeast third through the evening. Sufficient shear will also be present for strong to severe storms to be present through at least mid evening. Over this same area, strong theta-e advection and forcing will exist reinforcing the threat for strong to severe storms. Deep shear is somewhat in question so the threat at this point appears to be large hail and damaging wind. The forcing quickly shifts east overnight Monday night and we transition to a weak zonal flow Tuesday into Wednesday. The far southeast still is under the influence of the departing surface low and boundary so there will be some small lingering PoPs mainly southeast Tuesday but the severe threat will be low. From Tuesday night through Friday upper ridging builds over the region. A short wave will top the ridge Friday and while there will be some forcing across MN that will brush western/northern Iowa I have low confidence in any precip but given the time of year I did keep the low end PoPs that the model blends had for this time period. Friday night into the weekend, a deep trough pushes into the west pushing the upper ridge over us to the east and putting us back in southwest flow. A surface low will develop over the Plains while models vary this far out...some time Friday night through Saturday a cold front will push across the state. Showers and thunderstorms will develop along the boundary and move across the state during this period. At this point the favored period is Saturday afternoon and evening which is when I have the highest PoPs but timing will be better resolved in the coming days. && .AVIATION.../For the 00Z TAFS through 00Z Monday evening/ Issued at 636 PM CDT Sun May 13 2018 MVFR ceilings over the northern terminals will spread southward and lower into IFR restrictions or lower at the central Iowa terminals tonight. Visibilities will be reduced into MVFR or IFR as well. High confidence that scattered showers and storms will develop this evening, but only have VCTS with the exception of ALO where there is high enough confidence to include TSRA. Conditions are expected to improve into MVFR Sunday morning and while not reflected in each TAF should improve into VFR in the afternoon. && .HYDROLOGY... Issued at 327 PM CDT Sun May 13 2018 Minor flooding along the Des Moines river will continue for the next several days and the flood watch continued for the Cedar River. We will continue to see several rounds of storms between tonight and Tuesday so continued monitoring will be required as stronger storms will produce heavy rainfall. If the heavy rain falls over already swollen rivers then further action may be required. && .DMX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Cogil LONG TERM...FAB AVIATION...Ansorge HYDROLOGY...FAB
Hazardous weather outlook, May 13, 3:42 PM CDT, 5 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Des Moines IA 342 PM CDT Sun May 13 2018 IAZ037>039-046>050-057>062-070>075-081>086-092>097-142045- Hardin-Grundy-Black Hawk-Greene-Boone-Story-Marshall-Tama-Audubon- Guthrie-Dallas-Polk-Jasper-Poweshiek-Cass-Adair-Madison-Warren- Marion-Mahaska-Adams-Union-Clarke-Lucas-Monroe-Wapello-Taylor- Ringgold-Decatur-Wayne-Appanoose-Davis- 342 PM CDT Sun May 13 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...This afternoon and tonight A marginal risk for severe storms is forecast this afternoon and tonight where the main threat will be large hail. Locally heavy rain is also likely to accompany these storms. .DAYS TWO THROUGH SEVEN...Monday through Saturday There is a slight chance for severe thunderstorms Monday afternoon and evening. A marginal risk for severe storms exists from highway 20 to highway 30. The main threat will be large hail and damaging winds as well as heavy rain that may lead to localized flash flooding. Additional storm chances are forecast late this week and into next weekend. However, the severe weather potential will be better determined in the coming days. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed at times today and Monday. IAZ004>007-015>017-023>028-033>036-044-045-142045- Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun- Webster-Hamilton-Crawford-Carroll- 342 PM CDT Sun May 13 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...This afternoon and tonight A few isolated non severe thunderstorms are possible by this evening. Storms may contain locally heavy rain. River flood warnings remain in effect for portions of the upper reaches of the Des Moines River. Please refer to our website at weather.gov/desmoines for further details. .DAYS TWO THROUGH SEVEN...Monday through Saturday Thunderstorms are possible Monday into Tuesday with a low threat for severe weather. Additional storm chances are forecast late this week and into next weekend. However, the severe weather potential will be better determined in the coming days. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. FAB
In the hours before
Local storm report, May 13, 4:52 PM CDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
452 PM CDT SUN MAY 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM HAIL 4 E DALLAS CENTER 41.69N 93.91W
05/13/2018 E1.00 INCH DALLAS IA TRAINED SPOTTER
VIA SOCIAL MEDIA. LOCATION ESTIMATED FROM
RADAR.
&&
ANSORGELocal storm report, May 13, 5:31 PM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DES MOINES IA
531 PM CDT SUN MAY 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM HAIL 4 E DALLAS CENTER 41.69N 93.91W
05/13/2018 E1.00 INCH DALLAS IA TRAINED SPOTTER
VIA SOCIAL MEDIA. LOCATION ESTIMATED FROM
RADAR.
1025 AM HAIL 1 SE ORIENT 41.19N 94.40W
05/13/2018 M0.50 INCH ADAIR IA TRAINED SPOTTER
SPOTTER REPORTS PEA TO A FEW DIME SIZED HAIL
STONES FALLING.
0700 AM HEAVY RAIN NEWTON 41.70N 93.05W
05/13/2018 M1.42 INCH JASPER IA CO-OP OBSERVER
CO-OP OBSERVER STATION NWTI4, NEWTON.
0700 AM HEAVY RAIN BROOKLYN 41.73N 92.43W
05/13/2018 M2.08 INCH POWESHIEK IA CO-OP OBSERVER
CO-OP OBSERVER STATION BRKI4, BROOKLYN.
0700 AM HEAVY RAIN 3 SW GRINNELL 41.72N 92.73W
05/13/2018 M2.12 INCH POWESHIEK IA CO-OP OBSERVER
CO-OP OBSERVER STATION GRII4, 3 SW GRINNELL.
0655 AM HEAVY RAIN GRINNELL AIRPORT 41.71N 92.73W
05/13/2018 M2.22 INCH POWESHIEK IA AWOS
AWOS STATION GGI, GRINNELL AIRPORT.
&&The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 2:27 AM CDT | Severe Thunderstorm Warning | DMX | Carroll, Crawford | 48 min |
| May 14, 3:07 AM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Carroll, Sac | 32 min |
Nearby
River Flood Warnings in Iowa, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.